Alert archive / Wisconsin / Gale Warnings in 2014
Gale Warning 10, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Oct 17, 2014, 2:36 AM CDT. It took effect at Oct 17, 2014, 3:05 PM CDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2014, 2:36 AM CDT (07:36 UTC)
- In effect from
- Oct 17, 2014, 3:05 PM CDT
- Expired
- Oct 18, 2014, 6:53 AM CDT
- In force
- 16 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
421 WHUS73 KGRB 170736 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 236 AM CDT FRI OCT 17 2014 ...STRONG NORTHWEST WINDS AND LARGE WAVES EXPECTED TONIGHT AND SATURDAY... .A COLD FRONT WILL MOVE ACROSS THE AREA TODAY. IT WILL BE FOLLOWED BY GUSTY NORTHWEST WINDS AND LARGE WAVES TONIGHT AND SATURDAY. LMZ521-541-171545- /O.NEW.KGRB.GL.W.0010.141018T0000Z-141018T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 236 AM CDT FRI OCT 17 2014 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT SATURDAY. * NORTHWEST WINDS WILL INCREASE TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS TO 35 KNOTS EXPECTED. * WAVES WILL INCREASE TO 3 TO 6 FEET ON THE BAY AND 4 TO 7 FEET IN THE LAKE MICHIGAN NEAR SHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-171545- /O.NEW.KGRB.SC.Y.0062.141018T0000Z-141018T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 236 AM CDT FRI OCT 17 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT SATURDAY. * NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES WILL BUILD TO 2 TO 4 FEET ON THE BAY AND 4 TO 6 FEET IN THE LAKE MICHIGAN NEAR SHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
363 WHUS73 KGRB 171505 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1005 AM CDT FRI OCT 17 2014 ...STRONG NORTHWEST WINDS AND LARGE WAVES EXPECTED TONIGHT INTO SATURDAY... .GUSTY NORTHWEST WINDS AND LARGE WAVES TONIGHT AND SATURDAY ARE EXPECTED BEHIND A PASSING COLD FRONT. LMZ521-541-172315- /O.EXT.KGRB.GL.W.0010.141017T2200Z-141018T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1005 AM CDT FRI OCT 17 2014 ...GALE WARNING NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM CDT SATURDAY... * NORTHWEST WINDS WILL INCREASE TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS TO 40 KNOTS EXPECTED. * WAVES WILL INCREASE TO 3 TO 6 FEET ON THE BAY AND 4 TO 7 FEET IN THE LAKE MICHIGAN NEAR SHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-172315- /O.EXT.KGRB.SC.Y.0062.141017T2200Z-141018T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1005 AM CDT FRI OCT 17 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM CDT SATURDAY... * NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES WILL BUILD TO 2 TO 4 FEET ON THE BAY AND 4 TO 6 FEET IN THE LAKE MICHIGAN NEAR SHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
558 WHUS73 KGRB 172005 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 305 PM CDT FRI OCT 17 2014 ...STRONG NORTHWEST WINDS AND LARGE WAVES EXPECTED TONIGHT INTO SATURDAY... .GUSTY NORTHWEST WINDS AND LARGE WAVES TONIGHT AND SATURDAY ARE EXPECTED BEHIND A PASSING COLD FRONT. LMZ521-541-180415- /O.EXT.KGRB.GL.W.0010.141017T2005Z-141018T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 305 PM CDT FRI OCT 17 2014 ...GALE WARNING NOW IN EFFECT UNTIL 7 AM CDT SATURDAY... * NORTHWEST WINDS WILL INCREASE TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS TO 40 KNOTS EXPECTED. * WAVES WILL INCREASE TO 3 TO 6 FEET ON THE BAY AND 4 TO 7 FEET IN THE LAKE MICHIGAN NEAR SHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-180415- /O.EXT.KGRB.SC.Y.0062.141017T2005Z-141018T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 305 PM CDT FRI OCT 17 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT SATURDAY... * NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES WILL BUILD TO 2 TO 4 FEET ON THE BAY AND 4 TO 6 FEET IN THE LAKE MICHIGAN NEAR SHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
691 WHUS73 KGRB 180217 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 917 PM CDT FRI OCT 17 2014 ...STRONG NORTHWEST WINDS AND LARGE WAVES EXPECTED INTO SATURDAY... .GUSTY WINDS BEHIND DEPARTING LOW PRESSURE WILL PERSIST INTO SATURDAY. THE STRONG WINDS WILL BUILD HIGH WAVES...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. WINDS WILL BEGIN TO EASE LATE SATURDAY MORNING AS THE LOW SLOWLY MOVES EAST...BUT THE NORTHERLY WIND FETCH WILL CAUSE WAVES TO REMAIN ELEVATED SATURDAY AFTERNOON. LMZ521-541-181030- /O.CON.KGRB.GL.W.0010.000000T0000Z-141018T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 917 PM CDT FRI OCT 17 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... * NORTHWEST WINDS OF 30 KNOTS WITH FREQUENT GALE FORCE GUSTS TO 40 KNOTS EXPECTED. * WAVES OF 3 TO 6 FEET ON THE BAY AND 4 TO 7 FEET IN THE LAKE MICHIGAN NEAR SHORE WATERS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-181030- /O.CON.KGRB.SC.Y.0062.000000T0000Z-141018T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 917 PM CDT FRI OCT 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY... * NORTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES OF 2 TO 4 FEET ON THE BAY AND 4 TO 6 FEET IN THE LAKE MICHIGAN NEAR SHORE WATERS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
640 WHUS73 KGRB 181003 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 503 AM CDT SAT OCT 18 2014 ...STRONG NORTHWEST WINDS AND LARGE WAVES TODAY... .GUSTY WINDS BEHIND DEPARTING LOW PRESSURE WILL CONTINUE TODAY. THE STRONG WINDS WILL BUILD HIGH WAVES...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. WINDS WILL BEGIN TO EASE LATER TODAY...BUT THE NORTHERLY WIND FETCH WILL CAUSE WAVES TO REMAIN HIGH. LMZ521-541-181200- /O.CON.KGRB.GL.W.0010.000000T0000Z-141018T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 503 AM CDT SAT OCT 18 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * NORTHWEST WINDS OF 15 TO 25 KNOTS WITH GALE FORCE GUSTS TO 35KNOTS EXPECTED. * WAVES OF 3 TO 6 FEET ON THE BAY AND 4 TO 7 FEET IN THE LAKE MICHIGAN NEAR SHORE WATERS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-181815- /O.EXT.KGRB.SC.Y.0062.000000T0000Z-141018T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 503 AM CDT SAT OCT 18 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * NORTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES OF 2 TO 4 FEET ON THE BAY AND 4 TO 6 FEET IN THE LAKE MICHIGAN NEAR SHORE WATERS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
714 WHUS73 KGRB 181153 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 653 AM CDT SAT OCT 18 2014 ...STRONG NORTHWEST WINDS AND LARGE WAVES TODAY... .GUSTY WINDS BEHIND DEPARTING LOW PRESSURE WILL CONTINUE TODAY. THE STRONG WINDS HAVE BUILT HIGH WAVES...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. WINDS WILL BEGIN TO EASE LATER TODAY... BUT HIGH WAVES WILL LINGER. LMZ521-541-182000- /O.CAN.KGRB.GL.W.0010.000000T0000Z-141018T1200Z/ /O.EXA.KGRB.SC.Y.0062.000000T0000Z-141018T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 653 AM CDT SAT OCT 18 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * NORTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES OF 2 TO 4 FEET ON THE BAY AND 4 TO 6 FEET IN THE LAKE MICHIGAN NEAR SHORE WATERS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-542-543-182000- /O.CON.KGRB.SC.Y.0062.000000T0000Z-141018T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 653 AM CDT SAT OCT 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * NORTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES OF 2 TO 4 FEET ON THE BAY AND 4 TO 6 FEET IN THE LAKE MICHIGAN NEAR SHORE WATERS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Oct 16, 10:38 PM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, Oct 16, 10:38 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1038 PM CDT THU OCT 16 2014 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .SHORT TERM...TONIGHT AND FRIDAY ISSUED AT 251 PM CDT THU OCT 16 2014 CLEARING LINE PRETTY ABRUPT BASED ON VISIBLE SATELLITE IMAGERY. IT WAS CLOUDY AND AROUND 50 OVER FAR NORTHEAST AND EAST-CENTRAL WISCONSIN. WHERE SKIES CLEARED...TEMPERATURES REBOUNDED INTO THE LOWER TO MIDDLE 60S AT MARSHFIELD...WISCONSIN RAPIDS AND WAUTOMA. SOME CONCERN THAT CLEARING WILL STOP THIS EVENING ONCE THE SUN SETS. IMPRESSIVE SHORTWAVE WILL DROP SOUTHEAST INTO THE REGION OVERNIGHT AND FRIDAY MORNING. CLOUDS WILL BE ON THE INCREASE FOR PLACES THAT CLEARED OUT THIS AFTERNOON AND TONIGHT. THIS SHORTWAVE FEATURE HAD A BAND OF PRECIPITATION WITH BASED ON REGIONAL RADARS OVER THE PLAINS. THERE WERE ALSO A FEW LIGHTNING STRIKES WITH THIS FEATURE AS WELL. DECIDED TO ADD A MENTION/DEPICTION OF THUNDER ACROSS THE FAR NORTH LATE TONIGHT INTO FRIDAY MORNING. MAIN STORY BEHIND THIS SYSTEM WILL BE STRONG NORTHWEST WINDS. MODELS INDICATED BEST PRESSURE RISES ACROSS THE FORECAST AREA FRIDAY AFTERNOON ALONG WITH STRONGEST DOWNWARD VERTICAL MOTION AT 700MB TOWARDS 00Z. THE COMBINATION OF INCREASING STRONG LOW LEVEL WINDS AND THE ABOVE MENTIONED REASONS...THINK WIND GUSTS ACROSS NORTHEAST WISCONSIN WILL BE IN THE 30 TO 40 MPH RANGE WITH HIGHER GUSTS POSSIBLE ACROSS DOOR COUNTY WHERE BETTER MIXING WILL OCCUR FRIDAY AFTERNOON. .LONG TERM...FRIDAY NIGHT THROUGH THURSDAY ISSUED AT 251 PM CDT THU OCT 16 2014 BESIDES THE CONTINUATION OF THE PRECIP FROM FRIDAY INTO FRIDAY NIGHT...THE ONLY OTHER SYSTEM TO CONTEND WITH WILL BE THE CLIPPER TYPE SURFACE LOW THAT WILL TRACK ACROSS THE REGION SUNDAY NIGHT INTO EARLY MONDAY. THE LATEST MEDIUM RANGE MODELS HAVE TRENDED TO THE NORTHEAST WITH THE SURFACE LOW TRACK...BUT THE ECMWF APPEARS TO LIE IN THE MIDDLE OF THE TIGHTLY CLUSTERED SOLUTION ENVELOP. WILL RELY ON ITS SOLUTION FOR THIS FORECAST. DURING LATER PERIODS...THERE IS BETTER AGREEMENT BETWEEN THE GFS/GEM/AND ENSEMBLE MEAN. FRIDAY NIGHT THROUGH SUNDAY...A SHORTWAVE TROUGH WILL BE EXITING THE REGION EARLY FRIDAY NIGHT...BUT PLENTY OF MOISTURE WILL EXIST THROUGH THE COLUMN BEHIND THE WAVE...WHICH WILL BE GOOD FOR SHOWERS OVER EASTERN WISCONSIN AND ALSO OVER N-C WISCONSIN WHERE FLOW WILL BE NNW OFF LAKE SUPERIOR. SOME SNOW WILL LIKELY MIX IN OVER N-C WISCONSIN BY LATE IN THE EVENING...PERHAPS TURNING TO ALL SNOW OVERNIGHT. SMALL ACCUMULATIONS ON GRASSY SURFACES APPEARS POSSIBLE. NORTHWEST WINDS WILL REMAIN GUSTY...WITH SOME GUSTS UP TO 45 MPH POSSIBLE OVER DOOR COUNTY. DESPITE REALLY DRY AIR ARRIVING ABOVE 850MB...ANTICIPATE CLOUDS TO STICK AROUND LONGER THAN MODELS INDICATE DUE TO A SHARP INVERSION ON SATURDAY. SHOULD SEE CLEARING OCCUR THROUGH THE DAY THOUGH AS MIXING ERODES THE CLOUD COVER. WINDS WILL ALSO BE SUBSIDING AS WELL. BUT TEMPS SHOULD REMAIN MAINLY IN THE 40S. QUIET CONDITIONS WILL PREVAIL ON SATURDAY NIGHT THANKS TO HIGH PRESSURE...THEN WILL SEE INCREASING CLOUDS ON SUNDAY WITH A CHANCE OF LIGHT RAIN ARRIVING SUNDAY AFTERNOON OVER N-C WISCONSIN. REST OF THE FORECAST...THE NEXT SHORTWAVE TROUGH AND ASSOCIATED SURFACE LOW WILL DIVE SOUTHEAST ACROSS THE REGION SUNDAY NIGHT. BEST CHANCES OF RAIN WILL OCCUR OVER NE WISCONSIN IN THE WARM ADVECTION ZONE...BUT THE BETTER FORCING SHOULD RESIDE NE OF THE STATE. WILL ADJUST POPS SLIGHTLY. NNW FLOW WILL RESUME BEHIND THE SYSTEM ON MONDAY WHEN THERMAL TROUGHING AND FLOW OFF LAKE SUPERIOR SHOULD LEAD TO FAIRLY WIDESPREAD CLOUDS. PARTIAL CLEARING SHOULD OCCUR MONDAY NIGHT...BUT BETTER CHANCES WILL BE ON TUESDAY. THEN LOOKS LIKE A PERIOD OF DRY WEATHER TUESDAY THROUGH THURSDAY. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1031 PM CDT THU OCT 16 2014 NO SIG CHGS TO FCST REASONING FOR THE 06Z TAF ISSUANCE. STG BUT MOISTURE STARVED SYSTEM WL RACE IN FM THE W OVERNIGHT. WEAKENING PRESSURE GRADIENT BTWN THAT SYSTEM AND THE PREVIOUS ONE WL ALLOW FOG AND SOME LOW CLDS TO REFORM ACRS THE AREA. EXPECT MAINLY IFR CONDITIONS TO DEVELOP. && .MARINE... ISSUED AT 251 PM CDT THU OCT 16 2014 WINDS WILL VEER TO THE NORTH-NORTHWEST BEHIND A COLD FRONT FRIDAY AFTERNOON AND INCREASE QUICKLY AFTER 21Z. AS TEMPERATURES BECOME UNSTABLE ALOFT...SHOULD SEE EXCELLENT MOMENTUM TRANSFER OF THE 40-45 KNOTS AT 925-900 MB TO THE SURFACE LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT. THE CENTRAL BAY OF GREEN BAY AND LAKE MICHIGAN NEARSHORE ADJACENT TO DOOR COUNTY WILL STAND THE GREATEST CHANCE OF REACHING GALE CRITERIA...AND A GALE WARNING MAY BE ISSUED BY FUTURE SHIFTS. BECAUSE OF A LESSER OVER-WATER TRAJECTORY...THE CHANCE OF GALE FORCE WINDS ARE LOWER OVER THE SOUTHERN BAY AND SOUTH OF THE DOOR PENINSULA. THE THREAT OF GALES WILL SUBSIDE LATE FRIDAY NIGHT OR SATURDAY MORNING. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....ECKBERG LONG TERM......MPC AVIATION.......SKOWRONSKI MARINE.........MPC
Hazardous weather outlook, Oct 16, 2:39 PM CDT, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 239 PM CDT THU OCT 16 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171945- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 239 PM CDT THU OCT 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT HAZARDOUS TRAVEL IS POSSIBLE IN A FEW SPOTS LATE TONIGHT DUE TO A SLIGHT CHANCE OF THUNDERSTORMS ACROSS NORTH-CENTRAL WISCONSIN. ANY THUNDERSTORMS THAT DO OCCUR WILL NOT BE SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS NORTH-CENTRAL AND FAR NORTHEAST WISCONSIN FRIDAY MORNING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. HAZARDOUS TRAVEL IS POSSIBLE FRIDAY AFTERNOON AND FRIDAY NIGHT DUE TO STRONG GUSTY NORTHWEST WINDS. NORTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS OF 30 TO 45 MPH ARE EXPECTED FRIDAY AFTERNOON INTO FRIDAY NIGHT. THE STRONGEST WINDS WILL OCCUR ACROSS NORTHERN DOOR COUNTY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. SPOTTERS ARE REQUESTED TO REPORT WIND GUSTS OVER 40 MPH FRIDAY AFTERNOON AND FRIDAY NIGHT. LMZ521-522-541>543-171945- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 239 PM CDT THU OCT 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY GUSTY NORTHWEST WINDS AND HIGH WAVES WILL OCCUR FRIDAY AFTERNOON THROUGH SATURDAY EVENING BEHIND THE PASSAGE OF A COLD FRONT. A SMALL CRAFT ADVISORY IS LIKELY WITH GALE FORCE GUSTS POSSIBLE ADJACENT TO DOOR COUNTY. MPC/RCE
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 2:36 AM CDT | Small Craft Advisory | GRB | 37 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.